# SDR 95ZZZX5624

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252YD
- Make and model: Mooney M20K
- Aircraft serial: 251075
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: EXHAuST SYSTEM
- Part number: 30501507HS
- Condition: Cracked
- Location: Engine
- Part time: 585 hours
- Component: Rocketresrch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-BUY AND ROCKET MSB 95-305-01 INSPECTION:  FOUND TAIL PIPES, HEADERS, TRANSITION PIPES CRACKED AT WELDS AND WHERE BAFFLING RUBS.  EXHAUST SYSTEM IS HARD MOUNTED, PLACING STRAIN ON ALL COMPONENTS, SYSTEM ASSEMBLY INSTALLATION REQUIRES FORCE TO PUT IN PLACE.  ENGINE TO LORD MOUNT BOLTS - UNTHREADED BOLT SHANK TOO LONG; THUS, ALLOWING ENGINE TO FURTHER VIBRATE.  BAFFLING CRACKED AND BROKEN.  ENGINE EXHAUST STAINS THROUGHOUT COMPARTMENT.  STC SA5891NM.
